RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2005, Volume 46, Number 4, Pages 876–889 (Mi smj1011)  

This article is cited in 4 scientific papers (total in 4 papers)

Korn's inequalities for junctions of elastic bodies with thin plates

S. A. Nazarov

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences

Abstract: We prove the anisotropic Korn inequalities for an elastic junction of a massive body with thin plates clamped along parts of the lateral surfaces. The distribution of the weight factors in the norms under consideration depends essentially on the disposition of the plates, the way they are clamped to the body, and their relative rigidity (as compared with the body).

Keywords: weighted Korn space, junction of thin elastic bodies, multistructure

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2005, 46:4, 695–706

Bibliographic databases:

UDC: 517.946
Received: 17.09.2004

Citation: S. A. Nazarov, “Korn's inequalities for junctions of elastic bodies with thin plates”, Sibirsk. Mat. Zh., 46:4 (2005), 876–889; Siberian Math. J., 46:4 (2005), 695–706

Citation in format AMSBIB
\Bibitem{Naz05}
\by S.~A.~Nazarov
\paper Korn's inequalities for junctions of elastic bodies with thin plates
\jour Sibirsk. Mat. Zh.
\yr 2005
\vol 46
\issue 4
\pages 876--889
\mathnet{http://mi.mathnet.ru/smj1011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169404}
\zmath{https://zbmath.org/?q=an:1113.74045}
\elib{http://elibrary.ru/item.asp?id=13802989}
\transl
\jour Siberian Math. J.
\yr 2005
\vol 46
\issue 4
\pages 695--706
\crossref{https://doi.org/10.1007/s11202-005-0070-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231331700013}


Linking options:
  • http://mi.mathnet.ru/eng/smj1011
  • http://mi.mathnet.ru/eng/smj/v46/i4/p876

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Izotova OV, Nazarov SA, Sweers GH, “Weighted Korn inequalities for thin-walled elastic structures”, Comptes Rendus Mecanique, 334:12 (2006), 707–712  crossref  mathscinet  adsnasa  isi  elib  scopus
    2. S. A. Nazarov, “Korn inequalities for elastic junctions of massive bodies, thin plates, and rods”, Russian Math. Surveys, 63:1 (2008), 35–107  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Grabovsky Yu. Harutyunyan D., “Exact Scaling Exponents in Korn and Korn-Type Inequalities For Cylindrical Shells”, SIAM J. Math. Anal., 46:5 (2014), 3277–3295  crossref  mathscinet  zmath  isi  elib  scopus
    4. Harutyunyan D., “Sharp Weighted Korn and Korn-Like Inequalities and An Application to Washers”, J. Elast., 127:1 (2017), 59–77  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:218
    Full text:52
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019